Journal article Open Access

Optimized Schwarz methods for the coupling of cylindrical geometries along the axial direction

Gigante, Giacomo; Vergara, Christian

In this work, we focus on the Optimized Schwarz Method for circular flat interfaces and geometric heterogeneous coupling arising when cylindrical geometries are coupled along the axial direction. In the first case, we provide a convergence analysis for the diffusion-reaction problem and jumping coefficients and we apply the general optimization procedure developed in Gigante and Vergara (Numer. Math. 131 (2015) 369–404). In the numerical simulations, we discuss how to choose the range of frequencies in the optimization and the influence of the Finite Element and projection errors on the convergence. In the second case, we consider the coupling between a three-dimensional and a one-dimensional diffusion-reaction problem and we develop a new optimization procedure. The numerical results highlight the suitability of the theoretical findings.

Files (676.9 kB)
Name Size
676.9 kB Download
Views 72
Downloads 82
Data volume 55.5 MB
Unique views 71
Unique downloads 81


Cite as